# SDR 96ZZZX4657

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N312LF
- Make and model: Bolkms BK117A3
- Aircraft serial: 7083
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 741C000005
- Condition: Defective
- Location: Yaw
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR MAKES COMPUTER CLATTER INSIDE.
